# SDR 2001FA0000252

- Difficulty date: August 14, 2001
- Submitted: September 10, 2001
- Operation: General aviation
- Aircraft: N9240M
- Make and model: Mooney M20E
- Aircraft serial: 1193
- Engine: Lyc IO360A1A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Housing
- Part number: 78531
- Condition: Galled
- Location: Oil Pump
- Part time: 478 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN COMPLYING WITH AD, OIL PUMP IMPELLERS, S1B524, FOUND OIL PUMP BODY GALLED DUE TO FOREIGN MATERIAL PASSING THROUGH OIL PUMP ASSEMBLY.  REPLACED OIL PUMP BODY WITH NEW PART.  (PHOTOS ATTACHED)
